MAUDE Adverse Event Report: AVALIGN GERMAN SPECIALTY INSTRUMENTS MILLENNIUM SURIGCAL CORP; K-WIRE

AVALIGN GERMAN SPECIALTY INSTRUMENTS MILLENNIUM SURIGCAL CORP; K-WIRE
Model Number Z16113001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned for evaluation by manufacturing.
 
Event or Problem Description
K-wire was inserted into vertebral bone.Screw was placed overk-wire, k-wire was screwed into the space and the tip of the k-wire broke off.K-wire broke off in the spinal cord area.Dr.Retrieved.This k-wire is not available for evaluation.

Brand Name
MILLENNIUM SURIGCAL CORP
Common Device Name
K-WIRE
Manufacturer (Section D)
AVALIGN GERMAN SPECIALTY INSTRUMENTS
626 cooper ct
schaumburg IL 60173
MDR Report Key9630177
Report Number1421101-2020-00001
Device Sequence Number2787681
Product Code JDW
UDI-Device Identifier00190776135072
UDI-Public00190776135072
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K100736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZ16113001
Device Catalogue NumberZ16113001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date01/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;